# SDR FDEA201012174712

- Difficulty date: December 17, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A5281020320200
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR TOP AFT INNER MATING SURFACE IS GOUGED. REMOVED GOUGE AND FOUND TO BE OUT OF LIMITS.  MATERIAL LOSS 0.022 FROM 0.078., 0.056 MATERIAL REMAINING.  FABBED DOUBLER IAW EA 6-5280-136728, " DOORS - LT MLG MAIN DOOR UPPER FRAME".  ALODINED AND PRIMED IAW SRM 51-21-10 THEN INSTALLED IAW EA 6-5280-136728.  COMPLIED WITH EA 6-5280-136728, "DOORS - LT MLG MAIN DOOR UPPER FRAME".
